# SDR CALA2022032300765

- Difficulty date: March 23, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N38257
- Make and model: Boeing 737-800
- Aircraft serial: 30612
- Aircraft time: 66,431 hours, 24,177 cycles
- System (JASC): 7100 · Powerplant System
- Part: Probe
- Part number: TC29602
- Part serial: NA
- Condition: Failed
- Location: #2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

ENGINE OVERTEMPERATURE (EXCEPT STARTING) EGT OVER REDLINE, NO SU RGE/STALL ENGINE 1 LEVEL OFF ENGINE PARAMETERS TURNED TO NORMAL WITH A 50F HIGHER DEFECTS NOTED. REF WDM 77-21-11-101 AND FIM 77-21 TASK 801. TEMPERATURE VARIATION FROM 2 ENGINE. AIRCRAFT RETURNERED TO GATE AND UPON TAXI IN 1 ENGINE WAS OPERATING AT A 100F HIGHER THAN 2 ENGINE. INFORMATION PERFORMED POSTFLIGHT BRIEFING WITH FLIGHT CREW. IMMEDIATELY UPON REMOVED S1 EGT CONNECTOR AND INSPECTED FOR ANY DAMAGE, NO TAKEOFF AT LOW ALTITUDE NUMBER ONE ENGINE REACHED A TEMPERATURE DAMANGED NOTED. CLEANED CONNECTOR, RE-INSTALLED AND PERFORMED OF 925F FOR 2 TO 3 SECONDS. THROTTLES WERE BACKED OFF DURING EGT TEST, WAS ABLE TO DUPLICATE FAULT. REMOVED S1 CONNECTOR AND CLIMB AND ENGINE INDICATED A YELLOW STATUS AT THIS STAGE. AT DP0012/DP0091 CONNECTOR AND RANG WIRES FROM A-7 AND A-8, NO ADD EMP:U181099 R&R 1 ENG T49.5 S1 EGT PROBE IN REF WITH AMM 77-21-01. OPS CHECK GOOD AT THIS TIME
